# SDR A6WA201040560

- Difficulty date: July 16, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 17,104 hours, 16,778 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BATT RIB IN LT WW CRACKED.  REPAIRED LT BATT RIB IN LT WW IAW REO 601R-57-51-046 REV B, DATED 2002-02-28.
